Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The cohomology of group extensions


Authors: L. S. Charlap and A. T. Vasquez
Journal: Trans. Amer. Math. Soc. 124 (1966), 24-40
MSC: Primary 20.48; Secondary 18.00
MathSciNet review: 0214665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.48, 18.00

Retrieve articles in all journals with MSC: 20.48, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0214665-5
PII: S 0002-9947(1966)0214665-5
Article copyright: © Copyright 1966 American Mathematical Society